| Model Number |
VTICMO 13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticmo 13.2 implantable collamer lens of -17.50-3.0-054 (sphere/cylinder/axis) was implanted into the patients left eye (os) on (b)(6) 2022.Excessive vault and a tiny bit of pigmentation on the icl was observed.The lens remains implanted.Doctor will watch the patient for now since iop and vision is optimal.Cause reported as unknown, and device did not fail to perform as intended.